# SDR CA051013003

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,446 hours
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Part number: NAS6204L11
- Condition: Sheared
- Location: Rt Pylon
- Part time: 22,229 hours, 18,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT CANADAIR SB601R-53-061 PART C, BOLT P/N NAS6204L11ON THE RT SIDE ENGINE PYLON WAS FOUND SEPARATED IN TWO PARTS.  FRACTURE OCCURRED UNDER THE HEAD OF BOLT.  BOTH THE HEAD AND SHANK OF THE BOLT LOCATED ARE IN OUR POSSESSION.  WILL BE DOING A DETAILED INSPECTION OF THE AREA USING NDT METHOD, SB 601R-54 -005 WHICH WAS NOT PREVIOUSLY DONE WILL BE INCORPORATED  IN CONJUNCTION WITH SB601R-53-061.  THE ENGINE PYLON BOLTS WILL BE REPLACED.
